# SDR WX0500005

- Difficulty date: January 8, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Overserviced
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CUN - CREW REPORTED LEFT CSD OIL ANNUNCIATOR ILLUMINATED ON CLIMB-OUT WITH LEFT CSD INDICATOR AT RED LINE.  CREW REDUCED THRUST, INDICATION DROPPED BETWEEN YELLOW ARCS, THEN RIGHT CSD OIL ANNUNCIATOR ILLUMINATED AND RIGHT CSD INDICATOR AT RED LINE.  DURING DESCENT BOTH CSD’S INDICATED NORMAL WITH POWER REDUCED.  AIRCRAFT LANDED IN AN OVERWEIGHT CONDITION WITHOUT INCIDENT.  MAINTENANCE COMPLETED OVERWEIGHT LANDING INSPECTION IAW MM 05-51-04 WITH NO DAMAGE FOUND.  MAINTENANCE FOUND CSD’S OVER-SERVICED, DRAINED SUFFICIENT OIL TO BRING CSD’S TO PROPER LEVEL AND INSPECTED CHIP DETECTORS.   AIRCRAFT RETURNED TO SERVICE .
